# SDR ASAA2015050811808

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP CORRODED AT BS 767.  ACFT GROUNDED.  R & R AFT CARGO FLOOR STRAP AT BS 772 IAW AMM 25-52-10.  REMOVED DOT.  CORROSION FOUND BEYOND ALLOWABLE LIMITS OF 10 PERCENT THICKNESS MAX IAW SRM 53-00-53-1A-1. ORIGINAL THICKNESS IS 0.010 IN, REMOVED 0.031 IN, REMAINING THICKNESS WAS 0.039 IN.
